Zur Theorie stetiger Abbildungen in Funktionalräumen

Schauder J.

Mathematische Zeitschrift (1927)

  • Volume: 26, page 47-65
  • ISSN: 0025-5874; 1432-1823

How to cite


J., Schauder. "Zur Theorie stetiger Abbildungen in Funktionalräumen." Mathematische Zeitschrift 26 (1927): 47-65. <http://eudml.org/doc/167911>.

author = {J., Schauder},
journal = {Mathematische Zeitschrift},
pages = {47-65},
title = {Zur Theorie stetiger Abbildungen in Funktionalräumen},
url = {http://eudml.org/doc/167911},
volume = {26},
year = {1927},

AU - J., Schauder
TI - Zur Theorie stetiger Abbildungen in Funktionalräumen
JO - Mathematische Zeitschrift
PY - 1927
VL - 26
SP - 47
EP - 65
UR - http://eudml.org/doc/167911
ER -

Citations in EuDML Documents

  1. Jiří Vaníček, Aproximující posloupnosti v Banachově prostoru
  2. Hana Vaníčková, Jiří Vaníček, O prostoru holomorfních funkcí
  3. Jindřich Nečas, Sur une méthode générale pour la solution des problèmes aux limites non linéaires
  4. Jiří Vaníček, Biorthogonal systems and bases in Banach space (Preliminary note)
  5. Przemyslaw Wojtaszczyk, Approximation properties and universal Banach spaces
  6. Jean Delporte, Fonctions aléatoires presque sûrement continues sur un intervalle fermé
  7. Sehie Park, Coincidence points and maximal elements of multifunctions on convex spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.